# SDR UIEA2015040600204

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 63,445 hours, 9,839 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Part number: 65B6210616
- Part serial: TLS03396
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT APPROX 1920Z, WE SMELLED FUMES IN THE COCKPIT.  INSPECTION, SMOKE OR FUMES IN CABIN, ACCOMPLISHED IAW AMM 05-51-56 & FOUND CARGO PDU 6L ON MAIN DECK BURNT OUT.
